# SDR JJBA20210810044

- Difficulty date: August 10, 2021
- Submitted: August 20, 2021
- Operation: Air carrier
- Aircraft: N14125
- Make and model: Emb EMB-145XR
- Aircraft serial: 145690
- Aircraft time: 45,007 hours, 28,070 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Yoke
- Condition: Cracked
- Location: Pylon
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOLLOWING NDT INSPECTION ON TASK 54-50-00-255-803-A00, 2X CRACKS FOUND ON PYLON YOKES UPPER FLANGE 2X HOLES LOCATIONS.  OPEN L/H AND R/H PYLON YOKES UPPER FLANGE 1ST OVER SIZE. AFTER NDT INSPECTION (STILL CRACKED) OPEN HOLES 2ND OVER SIZE NO CRACK INDICATION FOUND ON BOTH PYLON REWORK HOLES. (4X) BUSHINGS LOCALLY FABRICATED (MADE REPAIR PARTS) (2X FLUSH PYLON + 2X PYLON BUSHINGS). INSTALLED L/H AND R/H PYLON YOKES UPPER FLANGE BUSHINGS AND NEW FASTENERS.
